feeling ill after coming off flecainide and going onto flecainide
i would like to know if anyone that has been abrubtly stopped in taking sotalol had any side effects. i have been put onto flecainide and i have never felt so ill. shaking, panic attacks, nervous system feels shot. unsteady on my feet. doctor took me off flecainide two days ago saying he thought i was having a bad reaction to it but i still feel very ill. it has spoiled my life completely, ive cancelled christmas so i can concentrate on getting better. just hope these symptoms will clear.
You are dealing with very potent anti-arrhythmic drugs and some people have very bad reactions to them.
I have not idea how long it takes to once one stops taking a drug, but I would raise concern with my doctor is the side effects last more than a few days. i.e., a couple more than you already have.... and long before Christmas...keep positive in your mind, you will get over the side effects.
thank you for your reply. i have had terrible 4 weeks. doctor wants to know how i am on thursday. dont think i can take it any longer, must get to the bottom of it cos it has caused me to cancal xmas and have missed things i have been looking forward to. makes me cross when none of this is my doing. it cant be good for me going through such stress. dont know how a doctor can just pull the plug on a drug and tell me that there will be no side effects. said no side effects to flecainide as well and i know thats not true. my own gp is good its the hospitals doctors i have an issue with cos they wont listen to my side. thank you for the support i will keep fighting it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.